# SDR SIMA201906124003

- Difficulty date: May 14, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,896 hours, 38,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 AND #4 RH ISLE FLOOR EXTRUSION CRACKED-C/A-COMPLETE:REMOVED AND REPLACED #1 AND #4 RH ISLE FLOOR EXTRUSION IAW EMB 145 AMM 33-50-12
